# SDR WRLA200407

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 80380203
- Part serial: 948
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE AURAL FIRE WARNING AT TOP OF DESCENT NO VISUAL ALERT TESTED FIRE WARNING RECEIVED.  VISUAL WHEN TEST FINISHED.  SHUTDOWN NR 2 ENGINE IAW PROCEDURES FIRED BOTH BOTTLES.  DID NOT EXTINGUISH ALERT.  FCDU REMOVED.  FAULTY REMOVED AND REPLACED FCDU.
